# SDR REXA2025071500736

- Difficulty date: June 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 39,407 hours, 27,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BTW FS319 TO FS349 AT GALLEY SERVICE DOOR. DUE TO EXCESIVE CORROSION ON ANGLE MOUNTING BETWEEN FS319 TO FS349 AT GALLEY SERVICE DOOR MUST BE REPLACED PER CRJ-900 SRM 53-21-23-101-002-A02, SRM 51-42-06-001-001-A01, SRM 51-42-34-001-001-A01 AND SRM 51-42-21-001-001-A01
